×

Found 7 Documents (Results 1–7)

Proof theory of partially normal skew monoidal categories. (English) Zbl 1477.18041

Spivak, David I. (ed.) et al., Proceedings of the 3rd annual international applied category theory conference 2020, ACT 2020, Cambridge, USA, July 6–10, 2020. Waterloo: Open Publishing Association (OPA). Electron. Proc. Theor. Comput. Sci. (EPTCS) 333, 230-246 (2021).
MSC:  18M45 03F03 03G30
PDF BibTeX XML Cite
Full Text: arXiv Link

Filter Results by …

Document Type

all top 5

Year of Publication

all top 3

Main Field